# SDR FDKA200707403

- Difficulty date: July 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,231 hours, 14,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: MS21154S16
- Condition: Corroded
- Location: Nlg Drag Brace
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DRAG BRACE LOWER BEARING CORRODED.  REPLACED BEARING.
